Conformal metrics with prescribed scalar curvature.
Inventiones mathematicae, Tome 86 (1986), pp. 243-254
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1986__86_143395,
author = {J.F. Escobar and R.M. Schoen},
title = {Conformal metrics with prescribed scalar curvature.},
journal = {Inventiones mathematicae},
pages = {243--254},
year = {1986},
volume = {86},
zbl = {0628.53041},
url = {http://geodesic.mathdoc.fr/item/IM_1986__86_143395/}
}
J.F. Escobar; R.M. Schoen. Conformal metrics with prescribed scalar curvature.. Inventiones mathematicae, Tome 86 (1986), pp. 243-254. http://geodesic.mathdoc.fr/item/IM_1986__86_143395/